# SDR 2005FA0000580

- Difficulty date: March 11, 2005
- Submitted: March 17, 2005
- Operation: General aviation
- Aircraft: N5434A
- Make and model: Cessna T210N
- Aircraft serial: 21063436
- Aircraft time: 5,225 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Part serial: 47432
- Condition: Erratic
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

ALTITUDE OUTPUT BECAME ERRATIC, VARYING SEVERAL HUNDRED FT BOTH ABOVE AND BELOW THE ACTUAL ALTITUDE OVER A PERIOD OF 30 MINUTES.  PROBABLY CAUSED BY INTERMITTENT HEATER THERMOSTAT.
